MAUDE Adverse Event Report: ARTHREX, INC. APOLLO RF 50°; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. APOLLO RF 50°; ELECTROSURG CUT/COAG DEVICE
Model Number APOLLO RF 50°
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6)2024, an fda medwatch notification was received via email.A facility representative reported that an ar-9815 apollorf mp50 aspirating ablator was used with the power source, and it acted as if it was functioning but there was not visible ablation of tissue.When the button was depressed, nothing happened.Upon further inspection the port where the disposable device attaches were found to be burned.This was discovered during a procedure in (b)(6) 2024.No further information was provided.Additional information received on 12/31/2024: the facility representative does not have sufficient information to provide a part and lot number for the power source used with the ar-9815 apollorf mp50 aspirating ablator.The procedure occurred on (b)(6)024.Nothing broke inside the patient, and the case was completed as planned without the use of the ablator.The case was delayed about ten minutes without additional anesthesia.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to use error due to the potential presence of liquid in the console connector.Per dfu-0221-eo rev.0, synergyrf system user's guide, precautions: 16.Never use liquid to clean the accessory device connector contacts.Remove dust regularly with dry compressed air 18.Never allow the console receptacles to have any contact with liquids.If there is dust or moisture on the receptacles, remove with dry compressed air.Only dry connectors should be plugged into the console.19.Liquid on the cable connector of the accessory device can damage the device.Before connecting the cable, ensure the receptacles are clean and dry.

Brand Name
APOLLO RF 50°
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21138385
Report Number1220246-2025-09384
Device Sequence Number20540571
Product Code GEI
UDI-Device Identifier00888867142527
UDI-Public(01)00888867142527(11)200901(17)250831(10)2005129
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberAPOLLO RF 50°
Device Catalogue NumberAR-9815
Device Lot Number2005129
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown